Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 529-538
http://dx.doi.org/10.1155/S0161171297000720

Pure Baer injective modules

Department of Mathematics, Faculty of Science, Qatar University, Doha, Qatar

Received 19 April 1995; Revised 16 April 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nada M. Al Thani, “Pure Baer injective modules,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 529-538, 1997. https://doi.org/10.1155/S0161171297000720.